# SDR SCNA20250902347

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N844SY
- Make and model: Boeing 737-800
- Aircraft serial: 37240
- Aircraft time: 34,762 hours, 11,938 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Holder
- Condition: Damaged
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV TOILET PAPER HOLDER, SHARP WIRE FOUND WHEN CHANGING ROLL.REMOVED AND REPLACED THE L1 LAV TOILET PAPER HOLDER REF. CMM 25-47-10.
